Some Curvature Conditions of $n$-Dimensional $CR$-Submanifolds of $(n-1)$ $CR$-Dimension in a Complex Projective Space II
Commun. Korean Math. Soc. 2001 Vol. 16, No. 2, 265-275
Won-Ho Sohn
Pusan University of Foreign Studies
Abstract : In the previous paper we studied $n$-dimensional $CR$-submanifolds of $(n-1)$ $CR$-dimension immersed in a complex projective space $CP^{(n+p)/2}$, and especially determined such submanifolds under curvature conditions related to vertical direction. In the present article we determine such submanifolds under curvature conditions related to horizontal direction.
Keywords : $CR$-submanifold, $CR$-dimension, locally symmetric, complex projective space
MSC numbers : 53C40, 53C55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd